# SDR AU510001652

- Difficulty date: July 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 369E
- Engine: Allsn 250C20B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Leg Assy
- Part number: 369H600131
- Condition: Cracked
- Location: Mlg
- Part time: 6,764 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT REAR LANDING GEAR LEG CRACKED FROM CROSS BRACE LOWER BOLT HOLE. CRACK LENGTH APPROXIMATELY 9.525MM (0.375IN). SEE ATTACHMENT FOR IPC REFERENCE. (OTHER CAUSE: AGE, MATERIAL, OPERATES ON FIXED FLOATS ) (CASA NR 510001652)
